MAUDE Adverse Event Report: SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO MCKESSON BRANDS; SYRINGE, LL 10CC

SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO MCKESSON BRANDS; SYRINGE, LL 10CC
Catalog Number 16-S10C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that several syringes broke off at the hub.Based on the photos provided, the breakage occurred at the hub, causing the contents of the syringes to leak.No patient injuries were reported as a result of this issue.
 
Additional Manufacturer Narrative
The issue was previously reported to the fda with importer report # (b)(4).This issue was investigated with no quality issue identified.This supplemental would serve to formally withdraw the current mdr submission (importer report# (b)(4).

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE, LL 10CC
Manufacturer (Section D)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO
no. 658, gao chao rd., jiading
shanghai
shanghai, 20180 3
CH  201803
MDR Report Key22094143
Report Number1451040-2025-00031
Device Sequence Number7885843
Product Code FMF
UDI-Device Identifier10612479206882
UDI-Public10612479206882
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
Report Date (Section F) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-S10C
Device Lot NumberCKDA10-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/08/2025
Device Age43 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/11/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/11/2025